# SDR HEEA086683

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N800Y
- Make and model: Bell 412
- Aircraft serial: 33134
- Aircraft time: 8,060 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 212321103
- Part serial: 586
- Condition: Corroded
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CROSSTUBE CORRODED AT LOWER SADDLE MOUNT SUPPORTS TO A DEPTH OF .012 BEFORE TOTAL CLEAN UP.
